# SDR DXTA2022122977380

- Difficulty date: December 29, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N553QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0296
- Aircraft time: 1,063 hours, 693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 008343
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT THREE EMERGENCY  LIGHT IN CEILING AND AISLE DO NOT ILLUMINATE DURING EMER LIGHT TEST.   REMOVED AND REPLACED #2 EMER. LIGHTING BATTERY WITH A REPAIRED BATTERY CHARGED AS REQUIRED OPS CHECK GOOD REINSTALLED ACCESS ITEMS AS NEEDED. IAW  AMM 33-50-06.  ORIG SUB DATE:  12/29/2022
